MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701510
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was damaged and failed to expand, requiring placement of additional stent.The 80-85% stenosed target lesion was located in the non-tortuous and mildly calcified peripheral artery.A 7x150, 130 cm eluvia stent was selected for treatment.The device was prepared and attempted to be deployed as normal via contralateral approach.However, during deployment, it was observed that the distal one-third of the stent appeared twisted, resulting in only 75-80% (120 mm) of the stent expanding fully.The procedure was completed after placement of a second eluvia stent to open the twisted area, followed by lining both stents with a long non-boston scientific stent graft.There were no complications as a result of this event, and the patient fully recovered following the procedure.
 
Additional Manufacturer Narrative
Investigation results: device evaluated by mfr: the eluvia stent was returned to our post market quality assurance laboratory.The device was received with the stent fully deployed from the delivery system.The stent was not returned for analysis.A visual and tactile examination found no issues with the tip of the device.A visual and tactile examination found the sheath of the device to be kinked at more than one location.A visual examination found the rack section of handle to be broken.The proximal section of the separated rack was not returned for analysis.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the eluvia device confirmed that the event of stent material deformation and stent failure to expand are known events defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.
 
Event or Problem Description

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24367752
Report Number2124215-2026-08874
Device Sequence Number13181472
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public(01)08714729876748(17)270110(10)35694495
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294701510
Device Catalogue NumberH74939294701510
Device Lot Number0035694495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT GRAFT - VIABAHN; STENT GRAFT - VIABAHN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown